# SDR 99ZZZX1469

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Aircraft: N91BZ
- Make and model: Rkwell NA26565
- Aircraft serial: 465019
- Engine: Garrtt TFE7313R1D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Metering Valve
- Part number: 30743202
- Condition: Worn
- Location: Nr 1 Engine
- Component: 3070880011
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: B, A

## Discrepancy

MINUTES PRIOR TO MALFUNCTION, NR 2 ENGINE, SN P83141, FAILED. THIS FAILURE REPORTED 1-26-99. DURING SINGLE ENG DESCENT THROUGH 13,000 FEET, CREW RETARDED POWER LEVER OF NR 1 ENG TO FLIGHT IDLE TO INCREASE DESCENT RATE.  MOMENTS LATER, NR 1 GENERATOR FAIL LIGHT ILLUMINATED.  NR 1 ENG FLAMED OUT.  CREW RELIT ENG AND LANDED AT LIT WITHOUT INCIDENT.  FUEL CONTROL REMOVED FOR TESTING.  TEST REVEALED EXCESSIVE FUEL DROOP CAUSED BY WORN METERING VALVE ASSY.  THE DROOP IN FUEL FLOW REDUCED FLOW BELOW MINIMUM AMOUNT OF FUEL REQUIRED TO MAINTAIN ENG OPERATION.  METERING VALVE ASSY, PN 3074320-2 REPLACED.
